# SDR YENA2024102201394

- Difficulty date: October 19, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 60,620 hours, 21,299 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FR16 AT FWD GALLEY AREA DOOR STOP FITTING 7 LOWER I/B, LH SIDE CRACK POSITION AT 1 O'CLOCK; (RESOLVED ON W/O: 1289680 TASKCARD: NR-00022) REF: ARM W/O 2024 341/1 N/R 2024-526806 PERFORMED PERMANENT REPAIR IAW A320 SRM 53-11-12-300-010. THIS REPAIR IS CAT B, ADL/REPAIR EMBODIMENT 12700FC/FH NOT RLEVANT. SUB INSP 12700FC/FH NOT RELEVANT. INSP METHOD TASK53-11-12-300-010 FIG 009. FUR-A320-53-01744 ASSIGNED.
